# SDR SWAA041040

- Difficulty date: April 11, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,876 hours, 29,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIES IN AFT CARGO COMPARTMENT AT BS 747, LBL 9, AND BS 787, BL 0, CORRODED.  REMOVED AND REPLACED SHEAR TIES PER SRM.
